# SDR SWAA2023092591638

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500A AND STR26L FWD SIDE FWD CARGO COMPARTMENT 2023-530699<[01] REPLACED ANGLE - CLIP LOCATED BS500A AND STR26L FWD SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - CLIP LOCATED BS500A AND STR26L FWD SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE - CLIP LOCATED BS500A AND STR26L FWD SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV -.  SEE INDIVIDUAL SIGN OFF BELOW. RII
